Somehow it didn't get through. I'll try again.
I am sending a PM with info. To access, click on your name and then from your personal page, click on messages.
So your TPO ab test showed a high result indicating Hashimoto's Thyroiditis. With Hashi's the autoimmune system erroneously identifies the thyroid gland as foreign to the body and produces antibodies to attack and eventually destroy the gland. As that progresses, the output ot the gland drops and the pituitary increases output of TSH to try and stimulate more output from the thyroid gland. Your test results are consistent with that scenario.
It is important to know that TSH is useful as a diagnostic only when at extreme levels, and in the untreated state. Most doctors don't understand that each patient can be different in their equilibrium among TSH, FT4 and FT3 at which they feel normal. Thus within a group data base of thyroid test results, TSH has only a weak correlation with FT4 or FT3,. It has also been shown to have a negligible correlation with hypothyroid symptoms, except at extreme levels, as I mentioned. Individually FT3 has the most effect on symptoms, followed by FT4, since part of FT4 is converted to FT3. Having multiple symptoms like yours, that are typical of hypothyroidism, is the best indicator of a person 'being hypothyroid.
So, with the test result showing Hashi's, the doctor finally diagnosed you as hypothyroid and prescribed medication. Obviously the doctor had no idea about medication dosage. Thyroid medication is not additive to prior levels. The med causes TSH to go down and that reduces output from the gland, the net result is essentially no change in levels, until TSH is low enough to no longer be affecting thyroid gland output.
At that point further increases in your med dosage will raise your FT4/FT3 levels. I should also point out that doctors' fear about suppressed TSH should not apply to the treated state. In the treated state a suppressed TSH does not mean hyperthyroidism unless there are hyper symptoms due to excessive levels of FT4 and FT3.
Our body is used to a continuous low flow of thyroid hormone from the gland. When taking a significant dose of thyroid med all at once it spikes thyroid levels for a short time, but suppresses TSH for most of the day. This has been proved in several studies.
Your Vitamin D, B12 and ferritin have all been okay. They are important. Your continuing symptoms are due to inadequate levels of Free T4 and Free T3, and perhaps adversely affected by high Reverse T3. Many of us have found that we required FT4 around mid-range, and FT3 in the upper half of the range, and adjusted from there as required to relieve hypo symptoms. Symptom relief should be all important, not just test results, and certainly not TSH levels. Your current FT4 of .98 is only at 18% of its range. Your FT3 of 2.5 is less than 11 % of its range. Both are much too low.
Not sure what your cortisol level (total cortisol) meant at that time of day. It would be good to get a diurnal saliva cortisol (free cortisol) panel of 4 tests at different times of the day. Doctors typically won't order saliva cortisol, so you would have to order a kit and take the samples and return to lab. Cost is about $135.
If you want to confirm what I have said, please click on my name and then scroll down to my Journal and read at least the Overview of my paper on Diagnosis and Treatment of Hypothyroidism: A Patient's Perspective.
If you thin there is any possibility that your current doctor would be agreeable to reading info such as the above, and agree to treat you clinically, I can provide lots of such material. If not then I will search for a good thyroid doctor in your area or nearby.
For comparative purposes, what were your thyroid related test results before starting on the NatureThroid?
I'll be glad to look around for doctors like you need. In the interim I would very much like to have a look at your thyroid related test results and reference ranges shown on the lab report. Also, if tested for Vitamin D, B12 ans ferritin, please post those as well.
What is your thyroid med and daily dosage?
What symptoms do you have?